Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
Anto815 Anto815 46-50, F 5 Answers Jan 21, 2011

Your Response

Cancel

Great question! I am on medication that causes weight gain and it's frustrating. I have, however, lost most of the weight now. And I'd like to mention that I have found the longer I'm on a particular medication that causes weight gain, the more control I have over my appetite. <br />
<br />
For you , for help asap ... I would recommend you buy and cut up veggies and keep them avail in your fridge at ALL TIMES. You want them READY to eat and not have to take out the 5-10 minutes of prepping them. I use Light Ranch Salad Dressing or Light Thousand Island as my dip.<br />
<br />
I have found if I go for the carbohydrates, all I want is carbohydrates. Having fresh fruit is great AFTER the veggies. If I eat fruit by it's lonely self, I'm still starving and then go for carbs. My husband and I have just eliminated the sweets except on the weekends. I only buy enough sweets for Fri and Sat night and I grocery shop either Thur or Fri. <br />
<br />
Good luck and don't be discouraged if you gain weight immediately. Just work on it and you will lose the weight you gain with the above suggestions.

Best Answer

Well I figure if you put a pound of heart medicine and a pound of being thin on a scale the <br />
heart medicine would be heavier – thus more important. <br />
I just figure it’s better to have a working heart then to be thin and run the risk of having a heart attack putting on a bikini. Probably wouldn’t hurt to do research on your condition and maybe get another doctors opinion. Cheers!

Best Answer

Telll your doctor

Best Answer